Citation: Primate. "Numbed Sorrow: An Experience with Methadone (exp40941)". Erowid.org. Mar 21, 2018. erowid.org/exp/40941
||(pill / tablet)
I was helping my mother's friend who was dying of ovarian cancer. It was one of the most emotional things in my life. Later when I was alone with her, I said under my breath that I had a killer headache and she told me to grab her purse and take out the pill bottle inside. I told her that it was methadone and she told me to just take it. The next day I left for a band trip and took the bottle of well over 100 pills with me. I first ate only one. I enjoyed the high for a while and then fell asleep. When I awoke, my head was aching and my stomach hurt in a way I couldn't imagine. I did this similar therapy during the next few days until the night before I was going to record a demo with my band. I ate three which was just flatout a bad call. I was extremely high and numb and then blacked out. The next morning was hell. My head felt like it had literally been run over and I was constantly throwing up. Even between recording sessions, I was vomiting all of the contents in my stomach.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.